# SDR FDEA201902200521

- Difficulty date: February 20, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON AFT CARGO RT Z CHANNEL AT B.STA 1337 PUNCTURE FOUND IN SMALL DENT, REMOVED ALL DAMAGE AND REPAIRED AREA IAW SRM 53-00-53-1A FIG 101 NOTE D.
